# SDR 9715669610

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AFT CABIN DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF.  ADJUSTED DOOR WARNING SWITCH, FUNCTIONAL CHECK OK.
